# SDR GTIA2022112636793

- Difficulty date: November 21, 2022
- Submitted: November 27, 2022
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 16,764 hours, 7,276 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT-STARTED TO SMELL "DIRTY SOCK" SMELL WITH ENG AT IDLE FA IN REAR ALSO NOTICED IT-REF TSM 05-50-00-810-831-A.    PERFORMED ENG 1 & 2 RUNS IAW AMM 71-00-00 ISOLATED FUME EVENT TO PACK #1 WITH APU/ENG BLEEDS USING AEROTRACER NK13335T NO FAULTS ON PACK #2 SEE LOGPAGE 2992046-2 FOR PACK #1 DEFERRAL A/C OK FOR CONTINUED SERVICE
